RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2015, том 11, номер 1, страницы 45–62 (Mi jmag609)  

On Integration of One Class of Systems of Lax-Type Equations

A. A. Lunyova, E. V. Oliynykb

a Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, 74, R. Luxemburg Str., Donetsk 83114, Ukraine
b V. N. Karazin Kharkiv National University, 4, Svobody Sq., Kharkiv 61022, Ukraine

Аннотация: A nonlinear system of Lax-type equations is studied. The system is the basis of the construction of triangular models for commutative systems of linear non-selfadjoint bounded operators. Some of its solutions for $n=4$ are described. In one of the cases, the general solution is explicitly expressed in terms of special (elliptic) functions.

Ключевые слова и фразы: triangular models, nonlinear differential equations, commutative systems of linear non-selfadjoint operators.

DOI: https://doi.org/10.15407/mag11.01.045

Полный текст: PDF файл (205 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 47A48, 47N20, 34G20
Поступила в редакцию: 12.02.2013
Исправленный вариант: 15.05.2014
Язык публикации: английский

Образец цитирования: A. A. Lunyov, E. V. Oliynyk, “On Integration of One Class of Systems of Lax-Type Equations”, Журн. матем. физ., анал., геом., 11:1 (2015), 45–62

Цитирование в формате AMSBIB
\RBibitem{LunOli15}
\by A.~A.~Lunyov, E.~V.~Oliynyk
\paper On Integration of One Class of Systems of Lax-Type Equations
\jour Журн. матем. физ., анал., геом.
\yr 2015
\vol 11
\issue 1
\pages 45--62
\mathnet{http://mi.mathnet.ru/jmag609}
\crossref{https://doi.org/10.15407/mag11.01.045}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350430800003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag609
  • http://mi.mathnet.ru/rus/jmag/v11/i1/p45

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:74
    Полный текст:29
    Литература:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019